# SDR WRLA2007121

- Difficulty date: November 9, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Rt Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION CORROSION FOUND ON RIGHT CENTER WING TANK UPPER SKIN AT XCW=110S1.  ACCOMPLISHED ENGINEERING INSTRUCTION NO.W2007A57B-668 REV.00, REPAIR CORROSION ON CENTER WING UPPER SKIN UPPER SURFACE AT XCW=110 S1. REF EGAT NRC U05027.
